Aa
A
A
A
Close
Anxiety Community
23k Members
10962624 tn?1421807972

Lexapro 101

I've been on Lexapro for almost two weeks now for anxiety and depression. The first week and a half I was on 10MG and for the past four days it was bumped up to 15MG. I would say I am LESS anxious than I was two weeks ago. I have a good day followed by a really good day then followed by a BAD day. Is it normal to have that happen? I read somewhere it should be a subtle increase in positiveness. I don't understand why I'm having bad days following good days. I'm also having lightheadedness and fatigue throughout the day. Most of the side effects come and go but these two are extremely persistent and have been here since I started two weeks ago, is that concerning? Thanks!
1 Responses
Avatar universal
I truly believe that anyone experiencing anxiety should contact therapy services. I'm currently on a course that teaches therapy and inner conflict is said to be the main cause of anxiety. Sorry I can't help with your dosage and possible side effects but I strongly suggest you try therapy - psychotherapy deals specifically with anxiety problems .
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?